# SDR DALA2023032902423

- Difficulty date: March 27, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 CORROSION ON FLOOR STRINGERS (4 EAS) RBL 2, 7, 10 AND 16 UP/LWR SURFACE (BELOW NUTS) FROM STA. 635 TO 710 AT FWD CARGO COMPARTMENT FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00316: WAS REMOVED PER B-757- 200 SRM, THEREFORE IT IS OUT OF LIMITS PER B757-200 SRM. N/C:849. OLYMPUS SONOPEN V260-RM AND FLOOR STRINGERS (2 EAS) RBL 2, AND RBL 16 WERE REPLACED PER B- 757-200 SRM. (2690975)
